# SDR RRXA001057

- Difficulty date: September 23, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Aircraft time: 64,896 hours, 26,178 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51117123
- Part serial: 4809
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FIRE WARNING NR 1 ENG SECURED PER QRH, RETURNED TO ATL.  REMOVED AND REPLACED FIRE LOOP AT NR 1 ENG IAW DC-8 MM 26-10-1, OK FOR SERVICE.
